# SDR AALA201706289005

- Difficulty date: June 25, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 8,633 hours, 3,400 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETION OF A R & R OF THE R1 DOOR SLIDE  CIDS 1 GROUND REPORT SHOWS SLIDE BOTTLE FWD R1 DEU B  AND SLIDE BOTTLE FWD L1 MESSAGES.  PERFORMED CIDS GROUND SCAN IAW AMM 23-73-00-740-012-A & CIDS INTERFACE AND POWER-UP TESTED IAW AMM 23-73-00-740-005-B NO ACTIVE FAULTS, OPS CHECKED GOOD,
